# SDR AALA202307184074

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 27,001 hours, 10,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FUSELAGE SKIN SURROUND FOR EXTERNAL POWER ACCESS DOOR LOCATED FROM BS 229 TO BS 235 AND FROM S19R TO S20R. REPAIRED SKIN PER SRM 53-10-15-2R PROCEDURE 4 REPAIR 4.
